Mathematics: Page 18: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 151 | Views: 942

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 249 - 254

Nullity and Energy Bounds of Central Graph of Smith Graphs

Usha Sharma | Renu Naresh

Downloads: 151 | Views: 729

Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 622 - 626

Subclass of Meromorphically Uniformly Convex Functions Defined by Linear Operator

V. Srinivas | Rajkumar N. Ingle | P. Thirupathi Reddy

Downloads: 151 | Views: 698

Mathematics, Iraq, Volume 6 Issue 2, February 2017

Pages: 882 - 886

Dual Pure Rickart Modules and Their Generalization

Ghaleb Ahmed

Downloads: 151 | Views: 760

Mathematics, Iraq, Volume 6 Issue 3, March 2017

Pages: 607 - 610

Results on Quasi Contraction Random Operators

Salwa Salman Abed | Yusra Jarallah Ajeel | Saheb K. Alsaidy

Downloads: 151 | Views: 741

Mathematics, Iraq, Volume 7 Issue 2, February 2018

Pages: 460 - 462

Fixed Point in Cone Banach Space

Buthainah A.A. Ahmed | Essraa A. Hasan

Downloads: 151 | Views: 734

Mathematics, Afghanistan, Volume 8 Issue 11, November 2019

Pages: 645 - 649

Zero-Divisor Graph in Power Set Ring and Matrices Ring of 2 X 2

Abdul Jamil Nazari

Downloads: 150 | Views: 849

Mathematics, Nigeria, Volume 2 Issue 1, January 2013

Pages: 636 - 642

Martingale Approach to the Pricing of European Style Contingent Claims

Godswill U. Achi | Okafor | J.U

Downloads: 150 | Views: 860

Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 341 - 344

Representation Theorem for the Distributional Fourier-Laplace Transform

V. D. Sharma | A. N. Rangari

Downloads: 150 | Views: 787

Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 752 - 753

NMWD Model for Effect of Isotonic Saline, Hypertonic Saline on Plasma Renin

Geetha.T | Balamurugan.K

Downloads: 150 | Views: 788

Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2258 - 2260

A New Approach to Solve Fuzzy Travelling Salesman Problems by using Ranking Functions

Dr. S. Chandrasekaran | G. Kokila | Junu Saju

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.